Bulletin of the American Mathematical Society

Joint spectrum in the Calkin algebra

A. T. Dash

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1083-1085.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537416

Mathematical Reviews number (MathSciNet)
MR0390800

Zentralblatt MATH identifier
0314.47001

Subjects
Primary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.) 47A10: Spectrum, resolvent 47B05 47B20: Subnormal operators, hyponormal operators, etc. 47B30 46H10: Ideals and subalgebras

Citation

Dash, A. T. Joint spectrum in the Calkin algebra. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1083--1085. https://projecteuclid.org/euclid.bams/1183537416


Export citation

References

  • 1. F. F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Math. Soc. Lecture Note Series, 2, Cambridge Univ. Press, London and New York, 1971. MR 44 #5779.
  • 2. L. G. Brown, R. G. Douglas and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of C* -algebras, Proc. Conf. on Operator Theory, Lecture Notes in Math., vol. 345, Springer-Verlag, New York, 1973, pp. 58-128.
  • 3. A. T. Dash, Joint spectra, Studia Math. 45 (1973), 225-237. MR 49 #1156.
  • 4. P. A. Fillmore, J. G. Stampfli and J. P. Williams, On the essential numerical range, the essential spectrum, and a problem of Halmos, Acta. Sci. Math. (Szeged) 33 (1972), 179-192. MR 48 #896.
  • 5. R. Harte, The spectral mapping theorem in several variables, Bull. Amer. Math. Soc. 78 (1972), 871-875. MR 45 #7471.